# SDR AALA961749

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Center Pedestal
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 237 - AFTER TAKEOFF ATL, ALL THREE LANDING GEAR RED LIGHTS REMAINED ILLUMINATED WITH LANDING GEAR HANDLE IN THE UP POSITION.  LANDING GEAR ARMING HORN SOUNDED SEVERAL TIMES.  CYCLED LANDING GEAR WITH NO CHANGE IN INDICATION.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  COULD NOT DUPLICATE ON GROUND.  PRECAUTIONARY CLEANED LEFT AND RIGHT THROTTLE SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
